# SDR DALA1226780678

- Difficulty date: April 25, 2012
- Submitted: April 26, 2012
- Operation: Air carrier
- Aircraft: N678DL
- Make and model: Boeing 757232
- Aircraft serial: 25983
- Aircraft time: 63,683 hours, 28,681 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N31061
- Condition: Gouged
- Location: Bs1660-68 S1l-2l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVING DORSAL FIN ANGLE FOUND DEEP GOUGE IN THE SKIN.  REPAIRED PER ERA 501934-14 REV ORIG.
